T-duality of singular spacetime compactifications in an H-flux
dc.contributor.author | Linshaw, A. | |
dc.contributor.author | Mathai, V. | |
dc.date.issued | 2018 | |
dc.description.abstract | Abstract not available | |
dc.description.statementofresponsibility | Andrew Linshaw, Varghese Mathai | |
dc.identifier.citation | Journal of Geometry and Physics, 2018; 129(7):269-278 | |
dc.identifier.doi | 10.1016/j.geomphys.2018.03.017 | |
dc.identifier.issn | 0393-0440 | |
dc.identifier.issn | 1879-1662 | |
dc.identifier.orcid | Mathai, V. [0000-0002-1100-3595] | |
dc.identifier.uri | http://hdl.handle.net/2440/113552 | |
dc.language.iso | en | |
dc.publisher | Elsevier | |
dc.relation.grant | http://purl.org/au-research/grants/arc/DP150100008 | |
dc.rights | © 2018 Elsevier B.V. All rights reserved. | |
dc.source.uri | https://doi.org/10.1016/j.geomphys.2018.03.017 | |
dc.subject | Singular compactifications; equivariant generalized geometry; equivariant exact Courant algebroids; twisted equivariant de Rham complex; equivariant T-duality | |
dc.title | T-duality of singular spacetime compactifications in an H-flux | |
dc.type | Journal article | |
pubs.publication-status | Published |
Files
Original bundle
1 - 1 of 1
No Thumbnail Available
- Name:
- hdl_113552.pdf
- Size:
- 329.54 KB
- Format:
- Adobe Portable Document Format
- Description:
- Submitted version